# SDR C2XA09IA009

- Difficulty date: January 6, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N14570
- Make and model: Emb EMB-145LR
- Aircraft serial: 145632
- Aircraft time: 14,487 hours, 11,821 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 14531128402
- Condition: Blown
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

SDF - FLIGHT 152, THE CREW REPORTED THAT AFTER TAKE OFF AN ENGINE 2 ANTI-ICE FAIL MSG APPEARED.  SHORTLY AFTER THEY RECEIVED AN ENGINE 2 FIRE INDICATION ON EICAS.  THE FIRE HANDLE WAS PULLED, ENGINE SHUTDOWN, AND THE FIRE WARNING EXTINGUISHED.  THE ACFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MX R&R THE Y-DUCT AT THE CUSTOMER SERVICE MANIFOLD, OPS AND LEAK CHECKED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
